# SDR DHL2003873604

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169452
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING ATTACHED TO FRAME CRACKED 3.000 STA.822.500 L21 TO L22L. PERFORMED MAJOR REPAIR IAW ATM NR P0201433, DWG NR 3616945. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21. FABRICATED NEW FITTING IAW DWG NR 3616945 PERFORMED EDDY CURRENT INSPECTION IAW NDT SPM PAR 08-00-02/06. CLEANED, TREATED AND PRIMED AREA AND FITTING IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.
